Jorge Cortés


On nonlinear controllability and series expansions for Lagrangian systems with dissipative forces
J. Cortés, S. Martínez, F. Bullo
IEEE Transactions on Automatic Control 47 (8) (2002), 1396-1401


This note presents series expansions and nonlinear controllability results for Lagrangian systems subject to dissipative forces. The treatment relies on the assumption of dissipative forces of linear isotropic nature. The approach is based on the affine connection formalism for Lagrangian control systems, and on the homogeneity property of all relevant vector fields.

pdf   |   ps.gz

Mechanical and Aerospace Engineering, University of California, San Diego
9500 Gilman Dr, La Jolla, California, 92093-0411

Ph: 1-858-822-7930
Fax: 1-858-822-3107

cortes at
Skype id: jorgilliyo